# SDR DHL2003802578

- Difficulty date: December 11, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 81,763 hours, 30,243 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Mechanism
- Part number: 5715841506
- Condition: Cracked
- Location: Rt Aileron
- Part time: 81,763 hours, 30,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD AILERON MANUAL REVERSION MECHANISM CRACKED.  REMOVED AND REPLACED MANUAL REVERSION MECHANISM AT RIGHT WING INBD AILERON IAW MM 27-11-8 PG 401-404.  PERFORMED ADJUSTMENT TEST, GOOD IAW MM 27-10-0 PAGES 510 THRU 515.  SEE NR 1456 FOR OPS CHECK.
